# SDR RAIA00801010

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 8,607 hours, 8,220 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662413
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT 7908 - ORD - BLEED 1 OVERTEMP MESSAGE ON EICAS WHEN CLIMBING THROUGH FL150.  MAINTENANCE REMOVED AND REPLACED THE FAN AIR CONTROL THERMOSTAT.  OPS CHECKED GOOD.
